# SDR ASAA0570105

- Difficulty date: October 24, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A61503
- Condition: Chafed
- Location: Fs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND FORWARD ENTRY DOOR FORWARD FRAME CHAFED AT OB RADIUS UPPER END.  REPAIRED IAW EA 5210-01181.  (M)
